# SDR QXEA0101231

- Difficulty date: July 26, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 4,796 hours, 6,712 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-RIGHT HAND WING LEADING EDGE 612AR HAS A FASTENER HOLE TORN OUT 9.5 INCHES FROM INBOARD END IN BOTTOM ROW. REPAIRED IAW HORIZON AIR EA 2-57-124 AND RD8-57-2030.
